# SDR IPXA10562692

- Difficulty date: September 2, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LIGHTNING STRIKE ON TAILCONE RT EXTERNAL SKIN STA 1950, 13.5" INCHES ABOVE APU DOOR CUT-OUT.  REPAIRED IAW SRM 53-80-01-0I, 53-80-01-1A.
